Alert archive / Georgia / Red Flag Warnings in 2009
Red Flag Warning 75, NWS Atlanta, GA
NWS Atlanta, GA issued this red flag warning at May 19, 2009, 3:18 AM EDT for 85 counties in Georgia. It took effect at May 19, 2009, 9:00 AM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 19, 2009, 3:18 AM EDT (07:18 UTC)
- In effect from
- May 19, 2009, 9:00 AM EDT
- Expired
- May 19, 2009, 7:00 PM EDT
- In force
- 10 hr
- Issued by
- NWS Atlanta, GA
All 85 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dooly County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Towns County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA, Wilkinson County, GA
The radar
The Atlanta radar (KFFC), 47 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.3 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2166 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- -4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
763 WWUS82 KFFC 190718 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 318 AM EDT TUE MAY 19 2009 GAZ001>009-011>016-019>024-191530- /O.UPG.KFFC.FW.A.0011.090519T1800Z-090519T2300Z/ /O.NEW.KFFC.FW.W.0075.090519T1300Z-090519T2300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS- 318 AM EDT TUE MAY 19 2009 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EDT THIS EVENING FOR LOW HUMIDITIES AND STRONG WINDS FOR MUCH OF NORTH AND CENTRAL GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS WARNING INCLUDES ALL OF NORTH AND CENTRAL GEORGIA EXCEPT THE AREA EAST AND SOUTH OF ABBEVILLE TO DUBLIN TO SWAINSBORO. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WATCH INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 25 PERCENT OR LESS AND NORTHEAST WINDS OF 10 TO 25 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$ GAZ025-027-030>039-041>062-066>076-078>085-089>095-102>106-191530- /O.NEW.KFFC.FW.W.0075.090519T1300Z-090519T2300Z/ JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW- CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT- TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-STEWART-WEBSTER- SUMTER-DOOLY-CRISP- 318 AM EDT TUE MAY 19 2009 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EDT THIS EVENING FOR LOW HUMIDITIES AND STRONG WINDS FOR MUCH OF NORTH AND CENTRAL GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EDT THIS EVENING. THIS WARNING INCLUDES ALL OF NORTH AND CENTRAL GEORGIA EXCEPT THE AREA EAST AND SOUTH OF ABBEVILLE TO DUBLIN TO SWAINSBORO. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF NEAR 25 PERCENT AND NORTHEAST WINDS OF 15 TO 25 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$
2 follow-up statements
469 WWUS82 KFFC 190724 CCA RFWFFC URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 318 AM EDT TUE MAY 19 2009 GAZ001>009-011>016-019>024-191530- /O.UPG.KFFC.FW.A.0011.090519T1800Z-090519T2300Z/ /O.NEW.KFFC.FW.W.0075.090519T1300Z-090519T2300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS- 318 AM EDT TUE MAY 19 2009 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EDT THIS EVENING FOR LOW HUMIDITIES AND STRONG WINDS FOR MUCH OF NORTH AND CENTRAL GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. THIS WARNING INCLUDES ALL OF NORTH AND CENTRAL GEORGIA EXCEPT THE AREA EAST AND SOUTH OF ABBEVILLE TO DUBLIN TO SWAINSBORO. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WARNING INCLUDES THE CHATTAHOOCHEE NATIONAL FOREST. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF 25 PERCENT OR LESS AND NORTHEAST WINDS OF 10 TO 25 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$ GAZ025-027-030>039-041>062-066>076-078>085-089>095-102>106-191530- /O.NEW.KFFC.FW.W.0075.090519T1300Z-090519T2300Z/ JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW- CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS- SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE- TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS- JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR- MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-HARRIS-TALBOT- TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-JOHNSON-MUSCOGEE- CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-STEWART-WEBSTER- SUMTER-DOOLY-CRISP- 318 AM EDT TUE MAY 19 2009 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EDT THIS EVENING FOR LOW HUMIDITIES AND STRONG WINDS FOR MUCH OF NORTH AND CENTRAL GEORGIA... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EDT THIS EVENING. THIS WARNING INCLUDES ALL OF NORTH AND CENTRAL GEORGIA EXCEPT THE AREA EAST AND SOUTH OF ABBEVILLE TO DUBLIN TO SWAINSBORO. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WARNING INCLUDES THE OCONEE NATIONAL FOREST. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF NEAR 25 PERCENT AND NORTHEAST WINDS OF 15 TO 25 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$
422 WWUS82 KFFC 191529 RFWFFC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1129 AM EDT TUE MAY 19 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>085- 089>095-102>106-192300- /O.CON.KFFC.FW.W.0075.000000T0000Z-090519T2300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON- GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS- WILKINSON-JOHNSON-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON- PEACH-HOUSTON-STEWART-WEBSTER-SUMTER-DOOLY-CRISP- 1129 AM EDT TUE MAY 19 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR LOW HUMIDITIES AND STRONG WINDS FOR MUCH OF NORTH AND CENTRAL GEORGIA... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. THIS WARNING INCLUDES ALL OF NORTH AND CENTRAL GEORGIA EXCEPT THE AREA EAST AND SOUTH OF ABBEVILLE TO DUBLIN TO SWAINSBORO. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS WARNING INCLUDES THE CHATTAHOOCHEE AND OCONEE NATIONAL FORESTS. DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES OF NEAR 25 PERCENT AND NORTHEAST WINDS OF 15 TO 25 MPH TO CREATE DANGEROUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS. PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at May 18, 9:20 PM EDT, 5 hours 58 minutes earlier.
Area forecast discussion, May 18, 9:20 PM EDT, 5 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 920 PM EDT MON MAY 18 2009 .UPDATE... CURRENT FORECAST ON TRACK. NO CHANGES PLANNED. 17 && .PREV DISCUSSION... /ISSUED 341 PM EDT MON MAY 18 2009/ SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... HIGH PRESSURE CENTERED OVER THE OHIO VALLEY/GREAT LAKES REGION WILL SLIDE EAST INTO THE MID ATLANTIC STATES BY 12Z TUE. THIS RIDGE HAS A NE TO SW ORIENTED AXIS THAT WILL CONTINUE TO BUILD INTO THE SOUTHEASTERN STATES BRINGING DRIER AIR WITH IT. THIS IS THIS RIDGE SHOULD KEEP NORTH GEORGIA PRECIPITATION FREE IN THE SHORT TERM BUT CENTRAL GA MAY SEE SOME AFTERNOON AND EVENING SHOWERS WED AS A DEVELOPING SHORTWAVE MOVES WEST OUT OF THE ATLANTIC ACROSS N FL/S GA. THIS NEXT WAVE WILL BRING PRECIPITATION INTO S GA BUT IT IS STILL UNCLEAR JUST HOW MUCH OF THIS MOISTURE WILL MAKE IT INTO CENTRAL GA. HAVE INTRODUCED POPS ACROSS OUR EXTREME SOUTHERN BOUNDARY WED BUT KEEPING EVERYTHING SOUTH OF A CSG TO MCN LINE. ANY PRECIP THAT DOES MOVE INTO THE AREA WED SHOULD BE JUST SHOWERS AS THE INSTABILITY IS VERY WEAK WITH THIS NEXT WAVE. LOOKS LIKE THE PRESSURE GRADIENT OVER CENTRAL GA TIGHTENS UP TUE SO WILL ISSUE A WIND ADVISORY FOR CENTRAL AND PORTIONS OF NORTH GA. EXPECTING WINDS IN THE 15 TO 25KT RANGE WITH GUST 25-35KT BETWEEN 11Z TUE AND 00Z WED. TEMPS WILL BE A BIT ON THE COOL SIDE TONIGHT AND TUESDAY NIGHT WITH LOWS IN THE 30S AND 40S TONIGHT AND THE 40S TO NEAR 50 TUE NIGHT. DAY TIME HIGHS WILL MAINLY BE IN THE 70S TUE/WED WITH SOME ISOLATED TEMPS NEAR 80 ON WED. LONG TERM /THURSDAY THROUGH MONDAY/... PRECIPITATION FINALLY PUSHES BACK INTO NORTH GA THU AS A CLOSED LOW CENTER FOLLOWS ALMOST THE SAME TRACK AS THE FIRST WAVE ACROSS N FL/S GA BUT ITS ASSOCIATED FRONTAL BOUNDARY MOVES UP INTO N GA AND THE TN VALLEY BY 00Z FRI. THIS LOW CENTER WEAKENS FAST AS IT PUSHES ONSHORE BUT CONTINUED MOIST EAST TO SOUTHEASTERLY FLOW BEHIND THIS LOW CENTER WILL KEEP POPS IN THE FORECAST THROUGH DAY 7. THIS WILL BE A VERY TROPICAL AIRMASS OVER THE AREA SO EXPECTING MOSTLY SHOWERS BUT WITH LIMITED INSTABILITY AND DAY TIME HEATING WILL SEE SOME ISOLATE THUNDERSTORMS EACH DAY. HEAVY RAIN CAN ALSO BE EXPECTED WITH THIS TROPICAL AIRMASS SO LOOKING AT 2 TO 4 INCHES THROUGH DAY 7 WITH THE MAJORITY OF IT BEING ACROSS SOUTH AND CENTRAL GA. 01 && .FIRE WEATHER... FUEL MOISTURES DROPPED BELOW 10 PERCENT ACROSS MUCH OF NORTH GEORGIA THIS AFTERNOON. SHOULD SEE A RE-OCCURRENCE OF THIS TUESDAY AFTERNOON. RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW 25 PERCENT BY EARLY AFTERNOON TUESDAY. BECAUSE OF THE FUEL MOISTURES AND THE AMOUNT OF DRYING IN THE LOWER LEVELS OF THE ATMOSPHERE HAVE OPTED TO ISSUE A FIRE WEATHER WATCH FOR EXTREME NORTH GEORGIA. 17 && .AVIATION... VFR CONDITIONS EXPECTED THROUGH MOST OF TAF VALID PERIOD. LARGE CANADIAN SFC HIGH WILL CONTINUE TO MOVE ESE FROM W PA TO OFF THE VA/MD COAST BY WED. UPPER TROUGH WILL SHIFT OFF THE EAST COAST...BUT SOUTH END OF TROUGH WILL LAG BEHIND AND DEVELOP INTO A CLOSED UPPER LOW OVER S FL...WHICH WILL DRIFT W-NW THROUGH THE LATER HALF OF THE WEEK. THE RESPITE FROM THE CLOUDS AND RAIN OF THE PAST FEW DAYS WILL ONLY LAST ABOUT 24-36 HRS...AS ATLANTIC MOISTURE MOVES WESTWARD BACK INTO THE CWA...POTENTIALLY AS EARLY AS TUE EVENING. HOWEVER...SHRA/TSRA ACTIVITY NOT EXPECTED UNTIL WED AFT...WELL BEYOND TAF VALID PERIOD. FOR CIGS...ENE-NE UPSLOPE FLOW IN N GA RESULTED IN PERSISTENT MVFR CIGS THROUGH THE AFTERNOON...BUT THIS HAS LARGELY DISSIPATED. AREA OF SCT-BKN050-060 NE-NW OF ATL SHOULD DISSIPATE AFTER 00Z. OTHER THAN SCT250 FROM CI TO THE SE WITH DEVELOPING LOW PRESSURE AREA...VFR CIGS EXPECTED THROUGH TUE AFTN. ATLANTIC...MARITIME MOISTURE AND DEEP EASTERLY FETCH WILL RESULT IN POTENTIAL MVFR CIGS BY LATE TUE...ESPECIALLY IN THE 00Z-06Z TIME FRAME FOR AHN-ATL-MCN. VFR VISIBILITY THROUGH TAF VALID PERIOD. NE-E WINDS WILL PERSIST. SPEEDS GENERALLY 7-10KTS OVERNIGHT...THEN 15-20KTS TUE LATE MORNING THROUGH AFTERNOON AS GRADIENT TIGHTENS WITH SFC/UPPER LOW PRESSURE DEVELOPMENT ACROSS FL. SOME GUSTS OF 20-25KTS EXPECTED...ESPECIALLY SE OF AN AHN-ATL-CSG LINE. 19 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 42 72 49 75 56 / 0 0 0 0 20 ATLANTA 45 72 52 77 57 / 0 0 0 0 20 BLAIRSVILLE 37 75 42 76 52 / 0 0 0 0 5 CARTERSVILLE 38 75 46 77 52 / 0 0 0 0 5 COLUMBUS 46 73 56 78 61 / 0 0 10 20 40 GAINESVILLE 45 75 50 76 55 / 0 0 0 0 10 MACON 45 73 54 82 60 / 0 0 10 10 40 ROME 43 77 49 81 57 / 0 0 0 0 5 PEACHTREE CITY 39 72 47 76 56 / 0 0 5 0 20 VIDALIA 47 71 55 80 60 / 0 20 30 20 50 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 11 AM TO 8 PM EDT TUESDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...BUTTS... CARROLL...CHATTAHOOCHEE...CLARKE...CLAYTON...COBB...COWETA... CRAWFORD...CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL... FAYETTE...FORSYTH...GLASCOCK...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...MACON...MADISON...MARION...MERIWETHER...MONROE... MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...NORTH FULTON... OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...POLK...PULASKI... PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART... SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS... TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON. FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE FOLLOWING ZONES: BANKS...BARTOW...CATOOSA... CHATTOOGA...CHEROKEE...DADE...DAWSON...FANNIN...FLOYD... FORSYTH...GILMER...GORDON...HALL...LUMPKIN...MURRAY...PICKENS... TOWNS...UNION...WALKER...WHITE...WHITFIELD. && 01/17/19
Hazardous weather outlook, May 18, 6:00 PM EDT, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 600 PM EDT MON MAY 18 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-191000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 600 PM EDT MON MAY 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...MONDAY EVENING AND MONDAY NIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SYNOPSIS... STRONG CANADIAN HIGH PRESSURE...CENTERED ACROSS THE MID-ATLANTIC REGION...WILL CONTINUE TO MOVE EAST THROUGH TUESDAY. A CLOSED LOW PRESSURE SYSTEM WILL DEVELOP OVER SOUTH FLORIDA AND BEGIN TO DRIFT NORTH TOWARD GEORGIA AFTER MID-WEEK. DRY...BREEZY...AND UNSEASONABLY COOL CONDITIONS ARE EXPECTED THROUGH TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A WIND ADVISORY IS IN EFFECT FROM 11 AM TO 8 PM TUESDAY FOR AREAS SOUTH OF A ROME TO GAINESVILLE LINE. A FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON AND EARLY EVENING FOR EXTREME NORTH GEORGIA BECAUSE OF LOW RELATIVE HUMIDITIES. SCATTERED...MAINLY AFTERNOON AND EVENING THUNDERSTORMS...ARE EXPECTED FOR THE PERIOD FRIDAY THROUGH SUNDAY. OTHERWISE...HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED THROUGH THE PERIOD AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. 19
Nearby
Red Flag Warnings in Georgia, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.